# SDR REXA2012051500737

- Difficulty date: May 15, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N8855A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7855
- Aircraft time: 19,757 hours, 17,127 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Condition: Defective
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP FAIL ON RETRACTION.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39 IAW AD2009-06-12 PARAGRAPH (H),(6),(1).AMOC DATED MARCH 27-2009,TR #27-012 D PER AMOC DATED DECEMBER 18,2009 AND PAAD27-052G, REMOVED AND REPLACED SKEW DETECTION UNIT IAW AMM 27-51-04, OPS CHECK GOOD THIS CLEARS DM 63681.
